|Another Metabolife question...
Jun 4, 2000
I read your response to the question asked about Metabolife and noticed that the person that asked the question didn't respond with the ingredients. I have gained weight (approx. 45 pounds) since finding out I was HIV-positive and would like to get back to my "original" weight. I realize good nutrition and exercise is key but have heard Metabolife is a good kick start in the right direction. I am currently on Combivir, Viramune, Valtrex, a multivitamin and B-12 injections. The ingredients listed in Metabolife are as follows: Guarana, Ma Huang, Siberian Ginseng, Lecithin, Ginger Root, Damiana, Sarsaparilla Root, Goldenseal, Gotu Kola, Spirulina Algae, Bee Pollen, Nettle Leaf, Royal Jelly and Bovine Complex. The exact amounts of each ingredient are proprietary, but each tablet contains 12 mg of ephedrine group alkaloids and 40 mg of caffeine alkaloids. In addition to the ingredients mentioned above there is 6 iu Vitamin E, 75 mg Magnesium Chelate, 5 mg Zinc Chelate, and 75 mcg Chromium Picolinate. Do you see any problem with taking it along with the medication? Thank you for any information you can give me. Carren
Response from Dr. Dieterich
There is no obvious drug interaction, but there are a lot of drugs in that mixture. In addition, the appetite suppressants are ephredrine and caffeine and they can cause high blood pressure and heart problems. If you do decide to use it, check your BP and see your MD frequently. Douglas T. Dieterich, M.D.
Low testosterone levels????
Total Testosterone, Free Testosterone and SHBG
- Is Red Spots A Sign Of Acute HIV Infection?
- Is Sinus Infection An Acute Symptom Of AIDS?
- Blowjob From A Prostitute Do I Need To Get Tested For HIV
- Blood In Urine After Anal Sex Worried I Have HIV
- Dry Mouth After Masturbation Worried I Have HIV
- Pain In Penis After Foreplay Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.